# SDR FDEA201608152891

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 67,545 hours, 24,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS A BULGED AREA BS 1540 STRINGER 28R.  FOUND SHEAR TIE CORRODED.  REMOVED IAW SRM 51-40-02-OG,  FABRICATED IAW B DWG 140N2002, REV B , HEAT TREATED IAW FORM FAS 0119, REV O AND INSTALLED SHEAR TIE IAW DWG 140N2002, REV B AND SRM 51-40-02-OG .
